advertisement
Question
Posted by: sputnik | 2005/06/06

vaginal smells and the pill

I had been on the pill for about 2 years, then recently stopped. Since then the smell of my vaginal fluids has changed. It has become more pungent, and makes me feel uncomfortable, especially when it comes to sex with my boyfriend. About four weeks back I had a little thrush, and was given an oitment to use every night for 6 consecutive nights. It's a lotion that u push into your vagina using some tube. Could this be the cause of my change of smell???Please help!!!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It could be due to the thrush. See what happens after you have completed the treatment.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement